# SDR AT0600024

- Difficulty date: July 18, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Engine: Rroyce BR700715A130
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 114E6112G120
- Part serial: LHBR0104
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPR FLUCTUATIONS OF +/- .08 AND TGT FOLLOWED INDICATIONS OF +/- 40 DEG.  REMOVED AND REPLACED RIGHT ENGINE EEC, NO DEFECTS NOTED REF 73-21.
